Skip to content
My WebMD Sign In, Sign Up
depo shot and i wont stop bleeding help
avatar
katiebug25 posted:
Please someone help me! I got on the birth control shot Thursday April 4th and started my period that day it usually only lasts 5 days but since i got the shot its my 7th day and it hasn't stopped:( what should i do??
Reply
 
avatar
tlkittycat1968 responded:
Call your doctor.


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.